# SDR AALA202505263476

- Difficulty date: May 23, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 41,910 hours, 16,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY EMERGENCY LIGHT (LED) SEAT 34ABC INOPERATIVE. MAINTENANCE FOUND THE GROUND WIRE WAS NOT SEATED PROPERLY WITHIN THE QUICK DISCONNECT CONNECTOR AT THE SEAT RAIL AND RESEATED THE WIREPER AMM 33-51-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
